Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 947642, 15 pages
http://dx.doi.org/10.1155/2014/947642
Research Article

Klein-Gordon Equations on Modulation Spaces

1Department of Mathematics, Zhejiang University, Hangzhou 310027, China
2Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
3Department of Mathematics, Xiamen University, Xiamen 361005, China

Received 16 January 2014; Accepted 26 April 2014; Published 20 May 2014

Academic Editor: Simeon Reich

Copyright © 2014 Guoping Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the Cauchy problem for a family of Klein-Gordon equations with initial data in modulation spaces . We develop the well-posedness, blowup criterion, stability of regularity, scattering theory, and stability theory.